Blood pressure meds and anorexia

itsmebaby
By itsmebaby Latest Reply 2011-09-06 00:33:15 -0500
Started 2011-08-26 08:58:29 -0500

Does anyone else get anorexia or acid stomach from their blood pressure meds? One blood pressure med I was taking took away my appetite completely… it was a scary thing. The one I am taking now (Procardia XL) doesn't do that, but it does give me acid stomach so I have to take Zantac with it every day. Does anyone else have this problem?


1 reply

HeartHawk
HeartHawk 2011-09-06 00:33:15 -0500 Report

itsmebaby,

Dyspepsia (upset stomach) is a common side of many meds because many are acids themselves. Hypertension drugs like Hyzaar (a combination of the angiotensin receptor blocker Losartan and diuretic Hydrochlorothiazide) have had a few reports of anorexia and appetite suppression as a side effect so it is possible.

I would definitely discuss these side effects with your doc as soon as possible. Anorexia can harm your heart!

HH